×

Periodic solutions of an asymptotically linear Dirac equation. (English) Zbl 1368.35228

The paper addresses stationary solutions of a nonlinear Dirac equation in the three-dimensional space, including a potential term. By means of the variational methods and analysis of solutions around critical points, the existence of such spatially periodic solutions and their multiplicity are established.

MSC:

35Q40 PDEs in connection with quantum mechanics
35B10 Periodic solutions to PDEs
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ackermann, N, On a periodic Schrödinger equation with nonlocal superlinear part, Math. Z., 248, 423-443, (2004) · Zbl 1059.35037
[2] Alama, S; Li, YY, Existence of solutions for semilinear elliptic equations with indefinite linear part, J. Differ. Equ., 96, 89-115, (1992) · Zbl 0766.35009
[3] Bartsch, T; Ding, YH, Solutions of nonlinear Dirac equations, J. Differ. Equ., 226, 210-249, (2006) · Zbl 1126.49003
[4] Bartsch, T; Ding, Y, On a nonlinear Schrödinger equation with periodic potential, Math. Ann., 313, 15-37, (1999) · Zbl 0927.35103
[5] Brüll, L; Kapellen, H-J, Periodic solutions of one-dimensional nonlinear Schrödinger equations, Acta Math. Hung., 54, 191-195, (1989) · Zbl 0686.34037
[6] Cerami, G, Un criterio di esistenza per i punti critici su varieta illimitate, Rend. Acad. Sci. Lst. Ist. Lombardo, 112, 332-336, (1978) · Zbl 0436.58006
[7] Chang, K.C.: Critical Point Theory and Its Applications (in Chinese). Shanghai Science and Technology Press, Shanghai (1986) · Zbl 0698.58002
[8] Ding, Y.H.: Variational Methods for Strongly Indefinite Problems. Interdisciplinary Math. Sci, vol. 7. World Scientific Publ, River Edge (2007) · Zbl 1133.49001
[9] Ding, YH, Infinitely many solutions for a class of nonlinear Dirac equations without symmetry, Nonlinear Anal., 70, 921-935, (2009) · Zbl 1152.35501
[10] Ding, YH, Semi-classical ground states concerntrating on the nonlinear potential for a Dirac equation, J. Differ. Equ., 249, 1015-1034, (2010) · Zbl 1193.35161
[11] Ding, YH; Liu, XY, Semi-classical limits of ground states of a nonlinear Dirac equation, J. Differ. Equ., 252, 4962-4987, (2012) · Zbl 1236.35133
[12] Ding, YH; Liu, XY, Periodic waves of nonlinear Dirac equations, Nonlinear Anal., 109, 252-267, (2014) · Zbl 1297.35196
[13] Ding, YH; Liu, XY, Periodic solutions of a Dirac equation with concave and convex nonlinearities, J. Differ. Equ., 258, 3567-3588, (2015) · Zbl 1314.35121
[14] Ding, YH; Ruf, B, Existence and concentration of semiclassical solutions for Dirac equations with critical nonlinearities, SIAM J. Math. Anal., 44, 3755-3785, (2012) · Zbl 1259.35171
[15] Ding, YH; Ruf, B, Solutions of a nonlinear Dirac equation with external fields, Arch. Ration. Mech. Anal., 190, 1007-1032, (2008) · Zbl 1161.35041
[16] Ding, YH; Wei, JC, Stationary states of nonlinear Dirac equations with general potentials, Rev. Math. Phys., 20, 1007-1032, (2008) · Zbl 1170.35082
[17] Esteban, MJ; Séré, E, An overview on linear and nonlinear Dirac equations, Discr. Contin. Dyn. Syst., 8, 281-397, (2002) · Zbl 1162.49307
[18] Esteban, MJ; Séré, E, Stationary states of the nonlinear Dirac equation: a variational approach, Commun. Math. Phys., 171, 323-350, (1995) · Zbl 0843.35114
[19] Gentile, G; Procesi, M, Periodic solutions for the Schrödinger equation with nonlocal smoothing nonlinearities in higher dimension, J. Differ. Equ., 245, 3253-3326, (2008) · Zbl 1172.35071
[20] Li, GB; Szulkin, A, An asymptotically periodic Schrödinger equation with indefinite linear part, Commun. Contemp. Math., 4, 763-776, (2002) · Zbl 1056.35065
[21] Merle, F, Existence of stationary states for nonlinear Dirac equations, J. Differ. Equ., 74, 50-68, (1988) · Zbl 0696.35154
[22] Rabinowitz, P.H.: Minimax Methods in Critical Point Theory with Applications to Differential Equations. In: CBMS Regional Conference Series No. 65 AMS, Providence, RI (1986) · Zbl 0609.58002
[23] Ranada, AF; Barut, AO (ed.), Classical nonlinear Dirac field models of extended particles, (1982), Amsterdam
[24] Roy Chowdhury, A; Paul, S; Sen, S, Periodic solutions of the mixed nonlinear Schrödinger equation, Phys. Rev. D, 32, 3233-3237, (1985) · Zbl 1177.05029
[25] Thaller, B.: The Dirac Equation, Texts and Monographs in Physics. Springer, Berlin (1992)
[26] Troestler, C; Willem, M, Nontrivial solution of a semilinear Schrödinger equation, Commun. Partial Differ. Equ., 21, 1431-1449, (1996) · Zbl 0864.35036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.